# SDR R61A20100229

- Difficulty date: June 1, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N805MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 15,461 hours, 11,376 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED LANDING GEAR WOULDN'T RETRACT AFTER TAKEOFF FROM PHL, DECLARED EMERGENCY AND RETURNED TO PHL WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE LANDING GEAR HANDLE AND CYCLED THE GEAR PER EMB AMM, A/C WAS THEN RETURNED TO SERVICE.
